# SDR AU510001677

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE EGT, TORQUE AND FUEL FLOW FLUCTUATING.  LT FUEL BYPASS VALVE AND LT EGT SHORT LEAD CHANGED.  GROUND RUNS AND TEST FLIGHT CARRIED OUT WITH NIL DEFECTS EVIDENT.
